Change search
ReferencesLink to record
Permanent link

Direct link
Bounds on real and imaginary parts of non-real eigenvalues of a non-definite Sturm–Liouville problem
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science. Department of Mathematics and Statistics, The University of Zambia..ORCID iD: 0000-0002-8898-4547
School of Mathematics and Statistics, Carleton University, Ottawa.
Number of Authors: 2
2016 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 261, no 11, 6221-6232 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we obtain bounds on the real and imaginary parts of non-real eigenvalues of a non-definite Sturm–Liouville problem, with Dirichlet boundary conditions, that improve on corresponding results obtained in Behrndt et al., [7].

Place, publisher, year, edition, pages
2016. Vol. 261, no 11, 6221-6232 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-59697DOI: 10.1016/j.jde.2016.08.035ISI: 000385911600010ScopusID: 2-s2.0-84995476660OAI: oai:DiVA.org:ltu-59697DiVA: diva2:1034590
Note

Validerad; 2016; Nivå 2; 2016-10-12 (andbra)

Available from: 2016-10-12 Created: 2016-10-12 Last updated: 2016-12-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Kikonko, Mervis
By organisation
Mathematical Science
In the same journal
Journal of Differential Equations
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 7 hits
ReferencesLink to record
Permanent link

Direct link